How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11267
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

Question to Dr Uzair What condition do you think I have and

Customer Question

Question to Dr UzairWhat condition do you think I have and should get tested for?I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine.
About 4 years ago I was completely healthy and very athletic before this vaccination and have now
sufferedsevere, debilitating autoimmune side effects from this vaccine. Such as getting joint pain
when I lift weights in the gym, only on one side of the body, not in both shoulders at once, just the
left. I never used to get joint pain when I was lifting weights before the vaccine, I used to lift
100KG but now I get joint pain when I lift 50KG. There's a measurable loss in stamina before the vaccine
to how I am now, I experience breathlessness much earlier when I do cardiovascular exercise then before
I had the vaccine. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. I have a constant pain on the left side of the
stomach/abdominal area when I'm sitting down or playing video games or watching TV or using
my laptop etc. Painkillers do not help very much. Sometimes I get sharp stabbing pain on the left side
of my stomach. I suffered the residual effects of all these symptoms for more than 4 years.
Lupus-like syndrome, multiple sclerosis-like syndrome, rheumatoid arthritis. My care-cordinator said
I experienced Psychosis due to Hep B vaccine. I used to think the TV was communicating with me.Guillain-Barré Syndrome (GBS)
Chronic Inflammatory Demyelinating Polyneuropathy (CIDP)
Systemic Lupus Erythematosus (SLE)
Chronic Fatigue Syndrome (CFS)
Fibromyalgia
Brachial Plexitis
Multiple Sclerosis (MS)
Shoulder Injury Related to Vaccine Administration (SIRVA)
Transverse Myelitis
Encephalitis
Neuropathic Pain
Submitted: 11 months ago.
Category: Medical
Expert:  wieyedoc replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

How old are you?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 11 months ago.
Question was directed to Dr Uzair
Expert:  wieyedoc replied 11 months ago.

Ok. I will opt out so that Dr. Uzair can assist you.

Have a great week :)